# SDR PAYA95A4030

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Passenger Door
- Part time: 16,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD CORRODED.  REPLACED THRESHOLD.  (X)
